JournalspmVol. 68 / No. 2DOI 10.4171/pm/1889

Uniform decay rates of coupled anisotropic elastodynamic/Maxwell equations with nonlinear damping

  • Cleverson Roberto da Luz

    Universidade Federal de Santa Catarina, Florianopolis, Brazil
  • Gustavo Alberto Perla Menzala

    Petropolis, Brazil
Uniform decay rates of coupled anisotropic elastodynamic/Maxwell equations with nonlinear damping cover

You need to subscribe to download the article.

Abstract

This work is devoted to study the asymptotic behavior of the total energy associated with a coupled system of anisotropic hyperbolic models: the elastodynamic equations and Maxwell's system in the exterior of a bounded body in . Our main result says that in the presence of nonlinear damping, a unique solution of small initial data exists globally in time and the total energy as well as higher order energies decay at a uniform rate as .